John Maharry
John Maharry
Associate Professor of Mathematics, The Ohio State University Marion
Verified email at osu.edu
Title
Cited by
Cited by
Year
Improved bounds for the crossing numbers of Km, n and Kn
E De Klerk, J Maharry, DV Pasechnik, RB Richter, G Salazar
SIAM Journal on Discrete Mathematics 20 (1), 189-202, 2006
772006
Linear connectivity forces large complete bipartite minors
T Bhme, K Kawarabayashi, J Maharry, B Mohar
Journal of Combinatorial Theory, Series B 99 (3), 557-582, 2009
60*2009
A characterization of graphs with no cube minor
J Maharry
Journal of Combinatorial Theory, Series B 80 (2), 179-201, 2000
372000
An excluded minor theorem for the octahedron
J Maharry
Journal of Graph Theory 31 (2), 95-100, 1999
311999
Ka, k minors in graphs of bounded tree-width
T Bhme, J Maharry, B Mohar
Journal of Combinatorial Theory, Series B 86 (1), 133-147, 2002
222002
The structure of graphs not topologically containing the Wagner graph
J Maharry, N Robertson
Journal of Combinatorial Theory, Series B 121, 398-420, 2016
142016
K3, k-minors in large 7-connected graphs
T Bhme, K Kawarabayashi, J Maharry, B Mohar
preprint, 2008
122008
An excluded minor theorem for the octahedron plus an edge
J Maharry
Journal of Graph Theory 57 (2), 124-130, 2008
82008
Graphs with no -Minor
G Ding, C Lewchalermvongs, J Maharry
The Electronic Journal of Combinatorics, P2. 16-P2. 16, 2016
72016
On simultaneous colorings of embedded graphs
DP Sanders, J Maharry
Discrete Mathematics 224 (1-3), 207-214, 2000
62000
A splitter for graphs with no Petersen family minor
J Maharry
Journal of Combinatorial Theory, Series B 72 (1), 136-139, 1998
61998
Projective planar graphs with no K3, 4‐minor
J Maharry, D Slilaty
Journal of Graph Theory 70 (2), 121-134, 2012
52012
Flexibility of projective-planar embeddings
J Maharry, N Robertson, V Sivaraman, D Slilaty
Journal of Combinatorial Theory, Series B 122, 241-300, 2017
32017
Projective‐Planar Graphs with no K3, 4‐Minor. II
J Maharry, D Slilaty
Journal of Graph Theory 86 (1), 92-103, 2017
22017
Minors in large almost‐5‐connected non‐planar graphs
KI Kawarabayashi, J Maharry
Journal of Graph Theory 71 (2), 128-141, 2012
2012
Archdeacon, Dan
T Bohme, CP Bonnington, DRL Brown, G Chen, D Cvetkovic, G Ding, ...
Journal of Combinatorial Theory, Series B 86, 421, 2002
2002
Article ID jctb. 2000.2005, available online at http: www. idealibrary. com on
AA Ageev, B Bollobas, YC Chen, GL Cherlin, N Eaton, DD Gebhard, ...
Journal of Combinatorial Theory, Series B 80, 372, 2000
2000
B582 Author Index
W Bienia, JI Brown, G Chen, YQ Chen, RJ Faudree, T Feder, L Goddyn, ...
Journal of Combinatorial Theory, Series B 72, 262, 1998
1998
Graph structures and flexibility of surface embeddings
J Maharry
2021 Joint Mathematics Meetings (JMM), 0
The system can't perform the operation now. Try again later.
Articles 1–19